MathSciNet Relay Station
MathSciNet bibliographic data
MR27847 30.0X
Breusch, Robert On the distribution of the values of $|f(z)|$ in the unit circle. Bull. Amer. Math. Soc. 54, (1948). 1109–1114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement